# SDR EISA20010013

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON SEAT TRACK FROM BS 580 TO BS 620 LBL 45.50.  REMOVED CORRODED SEAT TRACK, FABRICATED TRACK SPLICE, DRILLED DEBURRED, COUNTERSUNK, ALODINED, PRIMED, AND INSTALLED IAW 53-10-1, 53-10-5 FIG 7, 51-10-2, AND 51-30-2.
